5 doctors weighed in:

What can be some side effects of multivitamin tablets?

5 doctors weighed in
Dr. Randy Baker
Holistic Medicine
3 doctors agree

In brief: Nausea, diarrhea

Most multivitamins are very well tolerated but some can cause stomach upset, especially if taken on an empty stomach.
They could cause diarrhea in some, especially if they contain large amounts of poorly-absorbed forms of magnesium like magnesium oxide. Some people get stimulated by taking b vitamins, especially if taken late in the day. One may also be allergic to some of the ingredients.

In brief: Nausea, diarrhea

Most multivitamins are very well tolerated but some can cause stomach upset, especially if taken on an empty stomach.
They could cause diarrhea in some, especially if they contain large amounts of poorly-absorbed forms of magnesium like magnesium oxide. Some people get stimulated by taking b vitamins, especially if taken late in the day. One may also be allergic to some of the ingredients.
Dr. Randy Baker
Dr. Randy Baker
Thank
1 comment
Dr. Ralph Morgan Lewis
Many B vitamin complex formulations will turn urine bright yellow, which is not a problem.
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors